MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED II INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED II INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number DIAM. 36MM +9MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 04/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
On (b)(6) 2015: initial rsa surgery.On (b)(6) 2015: observed bone resorption by notching in x-ray at 6 months check.On (b)(6) 2016: seems the bone resorption has stopped.On (b)(6) 2018: glenoid component elimination.Bone grafting.
 
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED II INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7525301
Report Number3000931034-2018-00073
Device Sequence Number1254281
Product Code KWS
UDI-Device Identifier03700386916557
UDI-Public03700386916557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/29/2020
Device Model NumberDIAM. 36MM +9MM
Device Catalogue NumberDWB994
Device Lot Number3730AP
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/20/2018
Supplement Date Received by Manufacturer04/20/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR